View Single Post
  #2  
January 18th, 2013, 11:45 AM
Wee3monkeys's Avatar
Wee3monkeys Wee3monkeys is offline
Mega Super Mommy
Join Date: Mar 2008
Location: Nebraska
Posts: 3,352
That actually sounds like a pretty normal reaction, or at least those were my reactions. The sight is sore, puffy, itchy, warm to the touch. They are injecting a large amount of foreign substance into your body, and your body is working to absorb it. On top of that, the hormone is in a solution that usually contains an oil of some sort, I can't remember exactly what it is. Plus it is hormones that your body is absorbing which changes the hormonal balance in your body, the headache can be an effect of that.

My injection areas were always super itchy days later, like a wound healing was how I imagined it. Those needles are not tiny, they make a decent owie. I always bled and oozed a bit too, that solution is thick. Keep the injection areas well moisturized, and you can even use an ice pack on it the day of your injection or any time following that it is bothering you. Good luck, I hope it works, and then the pain won't seem quite so bad.

I had them all the way through one of my pregnancies because my progesterone numbers wouldn't stay up. From 6wks to 33wks, twice a week. It was so much fun. I got a healthy baby out of it though, a 34 weeker, so while I hated it at the time, I love my 2 year old so much and would do it again (although with much whining I'm sure LOL!)
__________________





Reply With Quote